Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotics of solutions of the heat equation in cones and dihedra under minimal assumptions on the boundary
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
Institut für Mathematik, Universität Rostock.
2012 (English)In: Boundary Value Problems, ISSN 1687-2762, E-ISSN 1687-2770, Vol. 2112, no 142Article in journal (Refereed) Published
Abstract [en]

In the first part of the paper, the authors obtain the asymptotics of Green’s function of the first boundary value problem for the heat equation in an m-dimensional cone K. The second part deals with the first boundary value problem for the heat equation in the domain K×Rn−m. Here the right-hand side f of the heat equation is assumed to be an element of a weighted Lp,q-space. The authors describe the behavior of the solution near the (n−m)-dimensional edge of the domain.

Place, publisher, year, edition, pages
Springer, 2012. Vol. 2112, no 142
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:liu:diva-86257DOI: 10.1186/1687-2770-2012-142ISI: 000314411900001OAI: oai:DiVA.org:liu-86257DiVA: diva2:576097
Available from: 2012-12-12 Created: 2012-12-12 Last updated: 2017-12-07

Open Access in DiVA

fulltext(519 kB)201 downloads
File information
File name FULLTEXT01.pdfFile size 519 kBChecksum SHA-512
608ef8551e9a305c1160ce1fd258398979651646c3bac6c18f5b79701b5438881793aaf7e63e9038db4b428947600baad609a755550151fdfdc1a97f093811ff
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Kozlov, Vladimir
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Boundary Value Problems
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
Total: 201 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 159 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf